| Model Number |
T510C |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bradycardia (1751)
| Date of Event |
12/14/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information from the patient's daughter that 2 days post implant of this mitral bioprosthetic valve a non-medtronic permanent pacemaker was implanted.The reason for permanent pacemaker implant was not reported.No additional adverse patient effects were reported. note: a non-medtronic aortic bioprosthetic valve was implanted during the same procedure.